# SDR AALA2009021301028

- Difficulty date: February 13, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 29,182 hours, 11,710 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY DECLARED FOR LOSS OF SYSTEM A HYD LANDED AT MIA WITHOUT INCIDENT.  SYSTEM A HYD ELECTRIC ACOUSTIC FILTER ASSEMBLY LEAKING AT TOP ELBOW FITTING.  REPLACED O-RING.  SYSTEM GROUND CHECK NORMAL OPERATION.
